# SDR DALA2024070506825

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 65,056 hours, 30,999 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3273 - HYD/DIV - TO DEN DUE TO HYD G RSVR LO LVL ECAM MESSAGE. CORRECTIVE ACTION: FOUND HCU PIPE (SOV FILTER PIPE) AT LH PYLON DAMAGED AND LEAKING. R/R ENGINE #1 GREEN EDP (1030GK). REMOVED LH PYLON SOV FILTER PIPE AND PLACED ENGINE #1 T/R ON MEL DEFERRAL. LEAK CHECK GOOD. NEEDS NEW SOV FILTER PIPE. OK TO CONTINUE. (LP: 6138198)
